If you need an accessible version of this item please contact JSTOR User Support

Existence of Codimension-One Foliations

W. P. Thurston
Annals of Mathematics
Second Series, Vol. 104, No. 2 (Sep., 1976), pp. 249-268
Published by: Annals of Mathematics
DOI: 10.2307/1971047
Stable URL: http://www.jstor.org/stable/1971047
Page Count: 20
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Existence of Codimension-One Foliations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[249]
    [249]
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268